2019
Том 71
№ 8

All Issues

Piskunov A. G.

Articles: 3
Article (Ukrainian)

Minimally metrizable groups

Piskunov A. G., Zelenyuk E. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1111–1114

Article (Ukrainian)

Reconstruction of the vietoris topology from compacta in the space of closed subgroups

Piskunov A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 789–794

Article (Ukrainian)

Cardinality of open σ-Compact sets in the space of noncompact subgroups of a topological group

Piskunov A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 803-807